# SDR EIA990261

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A CRACK WAS FOUND IN THE FORWARD LOWER CARGO DOOR CUTOUT DOUBLER.  CRACKED DOUBLER REPAIRED, ONE DOUBLER AND 2 FILLERS WERE INSTALLED PER ECRA 942-53-016-2.  (M)
